# SDR DALA2023090807380

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 11,115 hours, 1,336 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 BOTH CABIN & COCKPIT HAD STRONG ODOR OF "SMELLING SOCKS" ON TAKE OFF AND DECENT. PACK FLOW WAS IN LO. CORRECTIVE ACTION: DISCONNECTED AIR DUCT ENG 1 AND 2 AT STARTER VALVE. NO SIGNS OF OIL NOTED. RECONNECTED. PERFORMED ENG OIL PURGE RUN. NO SMOKE OR FUMES NOTED. CHANGED RECIRCULATION FILTERS. (4511982)
